# SDR MEX2002140

- Difficulty date: June 5, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 307 - MEX-ACA - TECHNICAL PERSONNEL AT GATE REPORT THAT THE ENGINE NR 1 CSD HAD DAMAGE OUT OF LIMITS AND THE MASTER CAUTION LIGHT WAS ON AS A CONSEQUENCE OF OIL LOW PRESSURE.  AIRCRAFT WAS SENT TO THE HANGAR AND THE CSD AND THE RADIATOR OIL WERE CHANGED IAW WITH MM 24-10-1 AND 24-10-3, TESTS OK.  (M)
